Journal Article

RE: “APPLICATION OF A NEW STATISTICAL METHOD TO DERIVE DIETARY PATTERNS IN NUTRITIONAL EPIDEMIOLOGY”

Anja Kroke

in American Journal of Epidemiology

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 160, issue 11, pages 1132-1132
Published in print December 2004 | ISSN: 0002-9262
Published online December 2004 | e-ISSN: 1476-6256 | DOI: http://dx.doi.org/10.1093/aje/kwh329
RE: “APPLICATION OF A NEW STATISTICAL METHOD TO DERIVE DIETARY PATTERNS IN NUTRITIONAL EPIDEMIOLOGY”

More Like This

Show all results sharing this subject:

  • Public Health and Epidemiology

GO

Show Summary Details

Journal Article.  673 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.